Anavar - Upset Stomach - Abort Cycle

  1. Anavar - Upset Stomach - Abort Cycle


    Need some quick help here. I've been on 60mg of Anavar for Three (3) days so far. Something, I am assuming the Var, is killing my stomach. I have no desire to eat or train. I have to find a bathroom every few hours and my time in there isn't exactly normal either. The question is should I bother with any form of PCT right now? I haven't noticed any shut down or changes downstairs at all.


  2. You should be fine without a PCT at this point.

    ManBeast
    -Saving random peoples' nuts, one pair at at time... PCT info:
    http://anabolicminds.com/forum/steroids/192992-pct-what-why.html
    -Are you really ready for a cycle? Read this link and be honest:
    http://anabolicminds.com/forum/steroids/191120-checklist-before-thinking.html
    *I am not a medical expert, my opinions are not professional, and I strongly suggest doing research of your own.*

  3. is the Var pharmacuetical grade or underground
    •   
       


  4. UG lab. Lab is well known and has a good reputation.

  5. most people do experience loss of appetite while taking orals. While i never have, i have also read of lots of people having upset stomach while taking orals so i would give it a little more time and see if it goes away.

  6. split the dosages, you should be doing that w/ var afaik since it has a short 1/2 life. Also, I take my var right after a meal. don't know if thats a good idea or not, but seems to be working alright.

  7. keep in mind theres been tons of cases of noro virus at this time

  8. Quick update: Started the cycle again.

    I believe the milk thistle was the root of the problem. Only taking Liv.52 twice a day and lots of water, no alcohol (don't drink anyways).

    Feeling great now after a few days.

  9. Quote Originally Posted by RoadMapFire View Post
    Quick update: Started the cycle again.

    I believe the milk thistle was the root of the problem. Only taking Liv.52 twice a day and lots of water, no alcohol (don't drink anyways).

    Feeling great now after a few days.
    Let us know how it goes..I'm hoping to start var in the next few months..kinda stuck between that and t-bol though
  

  
 

Similar Forum Threads

  1. DAA and Stomach Upset
    By good2Badawg in forum Supplements
    Replies: 4
    Last Post: 01-17-2012, 03:11 PM
  2. Replies: 2
    Last Post: 06-10-2011, 09:02 AM
Log in
Log in